# SDR HEEA073007

- Difficulty date: May 11, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 3,816 hours
- Engine: Allsn 250C47B
- Engine time: 2,751 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 6892846
- Condition: Chafed
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE IS CHAFED. REPLACED LINE.
